# SDR ELYA01102025001

- Difficulty date: January 10, 2025
- Submitted: January 14, 2025
- Operation: Air carrier
- Aircraft: N244US
- Make and model: Tecnam P2012
- Aircraft serial: 044US
- Aircraft time: 2,814 hours, 5,248 cycles
- System (JASC): 3030 · Pitot/Static Anti-Ice System
- Part: Switch
- Part number: 1670510313
- Condition: Failed
- Location: Instrument Panel
- Stage of operation: CR
- How discovered: O
- Nature of condition: M, J
- Precautionary procedure: O

## Discrepancy

PT 1 HEATER FAIL ANNUNCIATION. MAINTENANCE FOUND #1 PITOT HEAT SWITCH WITH HOLE MELTED IN SIDE OF SWITCH HOUSING AND SWITCH CONNECTOR WITH MELTED AREAS AROUND FEMALE SPADE CONNECTORS.
